| Home  | About ScienceAsia  | Publication charge  Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
MS status & Time frame
Author Login
Reviewer Login
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Earlier issues
Supplement issue



An efficient technique based on barycentric interpolation collocation method for the time fractional Allen-Cahn equation
Rong Huang, Zhifeng Weng
doi: 10.2306/scienceasia1513-1874.2023.055 [PDF]

A sufficient descent conjugate gradient method for impulse noise removal
Peiting Gao, Yongfei Wu
doi: 10.2306/scienceasia1513-1874.2023.056 [PDF]

New sufficient conditions for Hamiltonian, pancyclic and edge-Hamilton graphs
Fayun Cao, Han Ren
doi: 10.2306/scienceasia1513-1874.2023.071[PDF]

Two generalized constrained inverses based on the core part of the Core-EP decomposition of a complex matrix
Xiaofei Cao, Sanzhang Xu, Xiaocai Wang, Kun Liu
doi: 10.2306/scienceasia1513-1874.2023.076[PDF]

No T-gain graph with the rank r (ϕ) = 2m(G)-2c(G) + 1
Yuxuan Wang, Rentian Shang, Jingwen Wu, Yong Lu
doi: 10.2306/scienceasia1513-1874.2023.013[PDF]

Cubic symmetric graphs of order 24p
Song-Tao Guo
doi: 10.2306/scienceasia1513-1874.2023.014[PDF]